nLab John Duskin

Selected writings

John Williford Duskin (1937-2020) was a category theorist from the North American School of Category Theory in the Buffalo group. He is often refered to as Jack Duskin.

Selected writings

On monadic cohomology:

On nerves of bicategories:

  • John Duskin, Simplicial matrices and the nerves of weak nn-categories I: nerves of bicategories, Theory and Applications of Categories 9 10 (2002) 198–308 [tac:9-10]

On ordinary cohomology in toposes (abelian sheaf cohomology), higher gerbes and introducing the notion of hypergroupoids:

  • John Duskin, Higher-dimensional torsors and the cohomology of topoi: the abelian theory, p. 255-279 in: Applications of sheaves, Lecture Notes in Mathematics 753, Springer (1979) [doi:10.1007/BFb0061822]

On descent theory:

  • John Duskin, An outline of a theory of higher dimensional descent, Bull. de la Soc. Math. de Belgique 41 (1989) 249-277

On Azumaya complexes?:

  • John W. Duskin, The Azumaya complex of a commutative ring, in: Categorical algebra and its applications, Lecture Notes in Math. 1348, Springer (1988) 107-117 [doi:10.1007/BFb0081352]

On cat-n-groups:

On non-abelian cohomology in a topos:

  • John W. Duskin, Non-abelian cohomology in a topos, Reprints in Theory and Applications of Categories 23 (2013) 1-165 [tac:tr23, pdf]
category: people

Last revised on January 8, 2024 at 07:16:58. See the history of this page for a list of all contributions to it.